Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 40, NWS Green Bay, WI

August 26, 2018Portage County, Waupaca County, Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 26, 2018, 4:19 PM CDT for Portage County, Waupaca County, Waushara County, Wisconsin. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2018, 4:19 PM CDT (21:19 UTC)
Expired
Aug 26, 2018, 5:15 PM CDT
In force
56 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Portage County, WI, Waupaca County, WI, Waushara County, WI

The radar

The Green Bay radar (KGRB), 93 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 4:34 PM CDTTSTM WND GST 57Plover, WI
Aug 26, 4:50 PM CDTTSTM WND GST 701 Se Waupaca, WI
Aug 26, 4:55 PM CDTTSTM WND GST 48Waupaca, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-408 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

603 
WUUS53 KGRB 262119
SVRGRB
WIC097-135-137-262215-
/O.NEW.KGRB.SV.W.0040.180826T2119Z-180826T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
419 PM CDT SUN AUG 26 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Portage County in central Wisconsin...
  Waushara County in central Wisconsin...
  Western Waupaca County in northeastern Wisconsin...

* Until 515 PM CDT.

* At 417 PM CDT, severe thunderstorms were located along a line
  extending from near Whiting to near Plainfield to near Westfield,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Stevens Point, Waupaca, Wautoma, Berlin, Redgranite, Whiting,
  Amherst, Plainfield, Hartman Creek State Park and Chain O'
  Lakes-King.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4468 8962 4468 8912 4424 8889 4398 8889
      4398 8944
TIME...MOT...LOC 2117Z 250DEG 25KT 4445 8956 4429 8945 4387 8941 

HAIL...0.88IN
WIND...60MPH
 
$$

AK
4 follow-up statements
583 
WWUS53 KGRB 262132
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
432 PM CDT SUN AUG 26 2018

WIC097-135-137-262215-
/O.CON.KGRB.SV.W.0040.000000T0000Z-180826T2215Z/
Portage WI-Waushara WI-Waupaca WI-
432 PM CDT SUN AUG 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN PORTAGE...WAUSHARA AND WESTERN WAUPACA COUNTIES...

At 431 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Whiting to near Hartman Creek State
Park to near Princeton, moving east at 25 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Stevens Point, Waupaca, Wautoma, Berlin, Redgranite, Amherst, Hartman
Creek State Park, Chain O' Lakes-King, Stockton and Silver Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4468 8954 4468 8912 4424 8889 4398 8889
      4398 8937
TIME...MOT...LOC 2131Z 254DEG 23KT 4448 8944 4430 8928 4387 8920 

HAIL...0.88IN
WIND...60MPH
 
$$

AK
247 
WWUS53 KGRB 262143
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
443 PM CDT SUN AUG 26 2018

WIC097-135-137-262215-
/O.CON.KGRB.SV.W.0040.000000T0000Z-180826T2215Z/
Portage WI-Waushara WI-Waupaca WI-
443 PM CDT SUN AUG 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN PORTAGE...EASTERN WAUSHARA AND WESTERN WAUPACA
COUNTIES...

At 443 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Amherst to near Waupaca to near
Princeton, moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Waupaca, Berlin, Redgranite, Amherst, Chain O' Lakes-King, Hartman
Creek State Park, Silver Lake, Weyauwega, Pine River and Iola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4454 8939 4463 8911 4424 8889 4398 8889
      4398 8924
TIME...MOT...LOC 2143Z 257DEG 46KT 4453 8934 4426 8909 4389 8905 

HAIL...0.88IN
WIND...60MPH
 
$$

AK
176 
WWUS53 KGRB 262157
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
457 PM CDT SUN AUG 26 2018

WIC097-262206-
/O.CAN.KGRB.SV.W.0040.000000T0000Z-180826T2215Z/
Portage WI-
457 PM CDT SUN AUG 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Wisconsin.

LAT...LON 4449 8922 4459 8922 4463 8911 4424 8889
      4398 8889 4399 8910
TIME...MOT...LOC 2156Z 250DEG 25KT 4456 8923 4429 8898 4392 8894 

$$

WIC135-137-262215-
/O.CON.KGRB.SV.W.0040.000000T0000Z-180826T2215Z/
Waushara WI-Waupaca WI-
457 PM CDT SUN AUG 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN WAUSHARA AND WESTERN WAUPACA COUNTIES...

At 456 PM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Amherst to near Waupaca to near
Berlin, moving east at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Waupaca, Berlin, Redgranite, Chain O' Lakes-King, Weyauwega, Pine
River, Iola, Saxeville, King and Lohrville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4449 8922 4459 8922 4463 8911 4424 8889
      4398 8889 4399 8910
TIME...MOT...LOC 2156Z 250DEG 25KT 4456 8923 4429 8898 4392 8894 

HAIL...0.88IN
WIND...60MPH
 
$$

AK
758 
WWUS53 KGRB 262209
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
509 PM CDT SUN AUG 26 2018

WIC135-137-262217-
/O.EXP.KGRB.SV.W.0040.000000T0000Z-180826T2215Z/
Waushara WI-Waupaca WI-
509 PM CDT SUN AUG 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUSHARA AND WESTERN
WAUPACA COUNTIES WILL EXPIRE AT 515 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty 
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Wisconsin.

Remember, a Severe Thunderstorm Warning still remains in effect for 
extreme eastern Waushara and eastern Waupaca counties until 545 pm 
CDT.

LAT...LON 4449 8922 4459 8922 4463 8911 4424 8889
      4398 8889 4399 8910
TIME...MOT...LOC 2207Z 250DEG 25KT 4458 8915 4431 8890 4394 8886 

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 3:40 PM CDT, 39 minutes earlier.

Area forecast discussion, Aug 26, 3:40 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
340 PM CDT Sun Aug 26 2018

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Monday
Issued at 339 PM CDT Sun Aug 26 2018

A very strong low level jet will transport Gulf moisture over a
surface warm front tonight. Most of the ingredients for very heavy
rain are expected tonight, including precipitable water over 2
inches, mean relative humidity over 90 percent, warm cloud depth
more than 12,000 ft, etc.

Some of them are at return intervals of 30 years, so decided to
issue a flash flood watch for much of the forecast area. The
areas most likely to flood are small streams, creeks and urban
areas such as city streets. In addition to the flooding potential,
there is a slight chance of severe storms with damaging winds and
large hail this evening. The activity should end from west to
east tonight.

Skies should partially clear Monday as the warm front moves north
of the region. Gusty southwest winds will bring temperatures into
the middle to upper 80s and dewpoints in the low to mid 70s.
SHowers and thunderstorms may arrive into the western portion of
the forecast area during the late afternoon.

.LONG TERM...Monday Night Through Sunday
Issued at 339 PM CDT Sun Aug 26 2018

Main forecast concern remains severe and flooding potential
through Tuesday evening.

Threat for severe thunderstorms/flash flooding will continue
Monday night as a cold front eventually reaches northwest WI and
runs into an unstable and very moist air mass. Even though CAPE
values weaken during the night, the combination strong shear
(40-55 knots) with a 50 knot low-level jet bringing PW values into
the 1.75 to 2.25" range, will be conducive to damaging winds and
torrential downpours. Flash flooding may be the biggest concern
depending on how much rain falls tonight/Monday. Models show
another 1-2" of rain Monday night with localized higher amounts
possible. Min temperatures to be mild with lower to middle 60s
north-central WI, around 70 degrees for east-central WI.

This latest cluster of showers/thunderstorms are expected to
weaken Tuesday morning as the low-level jet diminishes. However,
any break in the precipitation will be short-lived as the cold
front to push across the forecast area Tuesday afternoon. If we
can see any clearing at all, this would allow the atmosphere to
quickly destabilize, especially over eastern WI. Models indicate
MUCAPES could reach 2K-3K J/KG range with 0-6km bulk shear of
30-40 knots in place as the front arrives. Potential exists for
another round of strong to severe thunderstorms for the afternoon
hours into Tuesday evening. Max temperatures Tuesday to be 70-75
degrees far north-central WI, lower to middle 80s across east-
central WI.

The severe risk would likely carry over into Tuesday evening until
the cold front passes through eastern WI. The unknown at the
moment is whether any surface wave will move along the front and
enhance precipitation amounts. If this surface low does
materialize, another inch of rain could fall which would aggravate
any flooding. Otherwise, precipitation chances over central WI
should gradually diminish overnight with cloudy skies holding on.
Min temperatures to dip into the upper 40s to lower 50s north-
central, upper 50s to around 60 degrees east-central WI. High
pressure builds into the western Great Lakes on Wednesday with a
decrease in precipitation chances and a diminish to the clouds. It
will also be less humid as dew points fall into the 50s. Max
temperatures to only reach the middle 60s to around 70 degrees
across northeast WI.

Quiet conditions to prevail through Thursday as the high pressure
moves across the Great Lakes Wednesday night and reside to our
east on Thursday. Temperatures should remain close to seasonal
normals for late August. As a return flow gradually develops over
WI Thursday night, we should see some clouds on the increase,
especially over central WI after midnight. The onset of WAA and
increasing moisture transport will battle the lingering dry air
mass over eastern WI on Friday. It is going to take some time to
saturate the atmosphere to saturate, thus will only mention small
chance pops for central WI and keep the east dry. Max temperatures
will edge up a bit with readings in the lower to middle 70s
north-central/lakeshore, middle to upper 70s elsewhere.

The chances for showers/thunderstorms are forecast to be on the
increase Friday night into Saturday as a cold front/modest mid-
level shortwave trough moves from the Upper MS Valley into the
western Great Lakes. Models differ on the timing of the cold
front, so kept pops at a chance for now. Precipitation trends go
down Saturday evening as the front/trough depart. Questions then
arise as to how far south this front can go before stalling. May
need to mention a minimal pop for Sunday afternoon across central
and east-central WI in case the front does stall early.
Temperatures by next weekend should return to above normal levels.
&&

.AVIATION...for 18Z TAF Issuance
Updated at 339 PM CDT Sun Aug 26 2018

Showers and thunderstorms will arrive from the southwest late this
afternoon and evening with ceilings and visibilities lowering to
IFR at times. Low level wind shear also possible across the
eastern part of the forecast area. Skies should clear by 15z
Monday as southwest winds increase to 15 to 25 knots. Additional
showers and thunderstorms are likely Monday night.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 8 PM CDT this evening through Monday
morning for WIZ018>022-030-031-035>040-073-074.

Beach Hazards Statement from late tonight through Tuesday
afternoon for WIZ022-040-050.
&&

SHORT TERM.....RDM
LONG TERM......Kallas
AVIATION.......RDM
Hazardous weather outlook, Aug 26, 3:23 PM CDT, 56 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
323 PM CDT Sun Aug 26 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
323 PM CDT Sun Aug 26 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe storms over most of the area
tonight. The primary concerns with these storms are damaging
winds and large hail. Torrential rainfall could lead to localized
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

There is a slight risk of severe storms across the area Monday
into Monday night. The primary concerns with these storms are
damaging winds and large hail. Torrential rainfall could lead to
flooding, especially in locations that receive heavy rain with
tonight's storms.

Large waves may result in dangerous currents and hazardous
swimming conditions on Lake Michigan beaches on Monday.

There is a marginal risk of severe storms, mainly in central and
east-central Wisconsin Tuesday afternoon and evening. Damaging
winds and large hail are the main concerns with these storms.
Heavy rainfall and flooding remain a concern with any of these
thunderstorms.

There is another chance for thunderstorms late Friday into
Saturday. It is too early to determine their severe potential.

.SPOTTER INFORMATION STATEMENT...

Spotters activation may be needed tonight. Spotters are also
requested to report any flooding to the National Weather Service
in Green Bay.

LMZ521-522-541>543-272030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
323 PM CDT Sun Aug 26 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a chance of thunderstorms at times tonight. Some of
these storms could be strong or severe.

Conditions hazardous to small craft are possible late tonight,
especially across the nearshore waters of Lake Michigan, due to
increasing southerly winds and waves.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

There is a chance of thunderstorms at times Monday through
Tuesday night. Some of these storms could be strong or severe.
Thunderstorms are possible again Friday night into next weekend.

Conditions hazardous to small craft are possible Monday and Monday
night, especially across the nearshore waters of Lake Michigan,
due to increasing south to southwesterly winds and waves.

RDM/AK

In the hours before

Special weather statement, Aug 26, 2:15 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Green Bay WI
215 PM CDT SUN AUG 26 2018

WIZ030-035-036-262015-
Marathon WI-Wood WI-Portage WI-
215 PM CDT SUN AUG 26 2018

...THUNDERSTORMS MOVING INTO CENTRAL WISCONSIN...

At 213 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Humbird to 6 miles east of Hatfield to 7
miles east of Millston. Movement was northeast at 45 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Pittsville and Babcock around 245 PM CDT.
  Marshfield and Spencer around 300 PM CDT.
  Wisconsin Rapids around 305 PM CDT.
  Lake Wazeecha around 310 PM CDT.

Other locations impacted by these storms include Milladore, Sandhill
Wildlife Area, North Wood County Park, Big Eau Pleine County Park,
Moon, Auburndale, March Rapids, Coddington, Hewitt and Blenker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4503 9031 4505 9020 4472 8968 4426 8950
      4424 8959 4425 9032
TIME...MOT...LOC 1913Z 243DEG 37KT 4457 9087 4440 9061 4416 9051

Bersch
Special weather statement, Aug 26, 2:51 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Green Bay WI
251 PM CDT SUN AUG 26 2018

WIZ030-035-036-262045-
Marathon WI-Wood WI-Portage WI-
251 PM CDT SUN AUG 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR WOOD...PORTAGE AND SOUTHWESTERN
MARATHON COUNTIES UNTIL 345 PM CDT...

At 251 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Shortville to near Babcock to
10 miles west of New Rome. Movement was northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Pittsville around 255 PM CDT.
  Wisconsin Rapids around 315 PM CDT.
  Lake Wazeecha around 320 PM CDT.
  Whiting around 340 PM CDT.
  Stevens Point around 345 PM CDT.

Other locations impacted by these storms include North Wood County
Park, Big Eau Pleine County Park, Moon, Coddington, Blenker, Fenwood,
Kellner, Ellis, Powers Bluff County Park and Bethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4502 9032 4503 9031 4504 9020 4512 9020
      4492 8954 4435 8922 4426 8923 4426 8926
      4424 8935 4425 9032
TIME...MOT...LOC 1951Z 246DEG 33KT 4449 9032 4437 9015 4418 9008

Bersch
Local storm report, Aug 26, 3:07 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             BABCOCK                 44.29N 90.13W
08/26/2018  E0.25 INCH       WOOD               WI   PUBLIC

            TIME ESTIMATED.

&&

HYKIN
Special weather statement, Aug 26, 3:38 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Green Bay WI
338 PM CDT SUN AUG 26 2018

WIZ018-030-031-036-037-045-048-262130-
Waupaca WI-Shawano WI-Winnebago WI-Waushara WI-Marathon WI-
Portage WI-Lincoln WI-
338 PM CDT SUN AUG 26 2018

...LINE OF STRONG THUNDERSTORMS MOVING ACROSS CENTRAL WISCONSIN...

At 336 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of New Wood Wildlife Area to
6 miles west of Wautoma. Movement was east-northeast at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Wausau, Stevens Point, Waupaca, Wautoma, Weston, Merrill, Rib
Mountain, Mosinee, Redgranite and Whiting.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4402 8936 4519 9005 4526 9005 4538 8949
      4527 8942 4512 8942 4512 8933 4411 8874
TIME...MOT...LOC 2036Z 257DEG 27KT 4518 9006 4409 8941

AK
Local storm report, Aug 26, 3:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT SUN AUG 26 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
08/26/2018  M46 MPH          WOOD               WI   ASOS

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 9:11 AM CDTSpecial Weather StatementGRBLincoln49 min
Aug 26, 10:04 AM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc54 hr
Aug 26, 10:15 AM CDTSmall Craft AdvisoryGRB54 hr
Aug 26, 12:26 PM CDTMarine Dense Fog AdvisoryGRB8 hr
Aug 26, 2:15 PM CDTFlash Flood WatchGRBBrown, Calumet, Door, Kewaunee, Langlade, Lincoln and 12 more55 hr
Aug 26, 2:15 PM CDTSpecial Weather StatementGRBWood60 min
Aug 26, 2:51 PM CDTSpecial Weather StatementGRBMarathon, Portage, Wood54 min
Aug 26, 3:38 PM CDTSpecial Weather StatementGRBMarathon, Portage, Waupaca, Waushara52 min
Aug 26, 4:49 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca, Waushara, Winnebago45 min
Aug 26, 5:14 PM CDTSpecial Weather StatementGRBBrown46 min
Aug 26, 5:34 PM CDTSpecial Marine WarningGRB56 min
Aug 26, 5:38 PM CDTSpecial Weather StatementGRBBrown, Calumet52 min
Aug 26, 6:03 PM CDTSpecial Marine WarningGRB57 min
Aug 26, 6:13 PM CDTSpecial Weather StatementGRBKewaunee, Manitowoc62 min
Aug 26, 6:43 PM CDTSpecial Weather StatementGRBDoor, Kewaunee62 min
Aug 26, 6:56 PM CDTSpecial Marine WarningGRB64 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.